Why does Phentermine (a weight loss drug) make my mouth extremely dry?

Question by Never Was: Why does Phentermine (a weight loss drug) make my mouth extremely dry?
I’m taking a weight loss drug called Phentermine. I know, I know, you should eat less and exercise more, which I am doing. The Phentermine just gives me an extra boast b/c on my own I become easily frustrated when I don’t see results.

Anyhow, it makes mouth very dry. I try to sip on water all day, but it stays really dry. It makes my mouth taste gross.

Why does it do that and how can I make my mouth not feel so dry?

Best answer:

Answer by Questioner
Those weight loss drugs are quite dangerous as they mess about with your hormonal balance as well as metabolism – for a short term gain of weight loss. The weight loss is mainly water.

Right now the pills are dehydrating you and taking the natural moisture from your body – promoting water loss (rather than fat loss). It is taking a lot of moisture as you are digesting it. That is why your mouth is dry.

Also, if you take it for more than three months your system becomes completely immune to its effects. So it is only designed for a short term use.

I strongly suggest you stop taking it.

Know better? Leave your own answer in the comments!

Category: Dieting Tips
Real Time Web Analytics